# SDR UALA2008121006833

- Difficulty date: December 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 49,769 hours, 9,197 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00339
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENG FUEL SPAR VALVE STATUS MSG.  ENG SPAR VLV WOULD NOT OPEN.  MSG NUMBER 28-14001.  REPLACED RELAY K76102. NO HELP.  REPLACED LEFT ENG SPAR VALVE ACTUATOR.  SPAR VALVE, OPS CHECKS NORMAL.
